Academic Journals Database
Disseminating quality controlled scientific knowledge

Intravenous Tramadol-Induced Seizure: Two Case Reports

ADD TO MY LIST
 
Author(s): Massoud Mehrpour

Journal: Iranian Journal of Pharmacology and Therapeutics
ISSN 1735-2657

Volume: 4;
Issue: 2;
Start page: 146;
Date: 2005;
Original page

Keywords: Tramadol | Seizure

ABSTRACT
There are a few reports of seizure induced by tramadol at therapeutic dose. Two case reports of repeated seizures with following agitation due to treatment with tramadol are presented here. Both of them have similar presentation and tramadol was injected intravenously at therapeutic doses. Tramadol prescription especially intravenously can evoke seizure with agitation or even status epilepticus. Tramadol should be cautiously prescribed especially for patients with history of epilepsy, addiction and old ages.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions